MathSciNet Relay Station
MathSciNet bibliographic data
MR1451788 42C15 (41A15 46E99 47B37 94A12)
Aldroubi, Akram; Feichtinger, Hans Exact iterative reconstruction algorithm for multivariate irregularly sampled functions in spline-like spaces: the $L^p$-theory. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2677–2686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement